# SDR TXH2002F00000

- Difficulty date: August 15, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N4544Q
- Make and model: Cessna 402A
- Aircraft serial: 402A0044
- Engine: Cont GTSIO520C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ISE13
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT MAIN GEAR DOWN AND LOCKED BUT NO GEAR DOWN INDICATION.  FOUND DOWN LOCK SWITCH FAULTY.  REPLACED SWITCH AND COPLETED RETRACTION TEST SATISFACTORY.
